S-duality in N=4 Yang-Mills theories

Luciano Girardello*, Amit Giveon, Massimo Porrati, Alberto Zaffaroni

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Evidence in favor of SL(2, Z) S-duality in N = 4 supersymmetric Yang-Mills theories in four dimensions and with general compact, simple gauge groups is presented.

Original languageAmerican English
Pages (from-to)75-81
Number of pages7
JournalNuclear Physics B - Proceedings Supplements
Issue number1-3
StatePublished - Mar 1996

Bibliographical note

Funding Information:
L.G. is supported in part by the Ministero dell' Universitk e della Ricerca Scientifica e Tecnolog-ica, by INFN and by ECC, contracts SCI*-CT92-0789 and CHRX-CT92-0035. A.G. is supported in part by BSF - American-Israel Bi-National Science Foundation, by the BRF - the Basic Research Foundation, and by an Alon fellowship. M.P. is supported in part by NSF under grant no. PHY-9318171. A.Z. is supported in part by ECC, Project ERBCHGCTT93073, SCI-CT93-0340, CHRX-CT93-0340.


Dive into the research topics of 'S-duality in N=4 Yang-Mills theories'. Together they form a unique fingerprint.

Cite this